MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes

Abbott Medical (CRM-Sylmar) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes
Model Number 7122Q/65
Medical Device Problem Codes Retraction Problem (1536); Stretched (1601); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for routine follow-up.An interrogation found that their right ventricular (rv) and left ventricular (lv) leads exhibited high capture thresholds.During revision procedure, it was noted that the rv lead helix failed to retract and ended up becoming stretched.The rv lead was explanted and replaced.While attempting to implant the replacement lv lead, it was noted that the patient had stenosis, resulting in the replacement lead failing to advance.The attempted replacement lv lead was not implanted, and another lead was implanted successfully on (b)(6) 2026.The patient was stable throughout.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50936456
Report Number2017865-2026-20630
Device Sequence Number18541250
Product Code NVY
UDI-Device Identifier05414734503341
UDI-Public(01)05414734503341(10)A000168132(17)271231
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7122Q/65
Device Lot NumberA000168132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Gallant
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale